Skip to main content
Log in


This paper is concerned with the convergence of the sequence χ n =(I n A)−1χ n−1 whereA is maximal monotone and λ n >0. Various assumptions onA and λ n are considered.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Institutional subscriptions


  1. J. B. Baillon,Quelques propriétés de convergence asymptotique pour les contractions impaires, C. R. Acad. Sci. Paris283 (1976), 587–590.

    MATH  MathSciNet  Google Scholar 

  2. J. B. Baillon and G. Haddad,Quelques propriétés des opérateurs angle-bornés et n-cycliquement monotones, Israel J. Math.26 (1977), 137–150.

    MATH  MathSciNet  Google Scholar 

  3. H. Brezis,Opérateurs maximaux monotones, Lecture note no5, North-Holland, 1973.

  4. F. Browder and W. Petryshyn,The solution by iteration of nonlinear functional equations in Banach spaces. Bull. Amer. Math. Soc.72 (1966), 571–575.

    MATH  MathSciNet  Google Scholar 

  5. R. Bruck,Asymptotic convergence of nonlinear contraction semi-groups in Hilbert space, J. Functional Analysis18 (1975), 15–26.

    Article  MATH  MathSciNet  Google Scholar 

  6. R. Bruck,An interative solution of a variational inequality for certain monotone operators in Hilbert space, Bull. Amer. Math. Soc.81 (1975), 890–892, Corrigendum82 (1976).

    MATH  MathSciNet  Google Scholar 

  7. M. Crandall and A. Pazy,On the range of accretive operators, Israel J. Math.,27 (1977), 235–246.

    Article  MATH  MathSciNet  Google Scholar 

  8. A. Genel and J. Lindenstrauss,An example concerning fixed points, Israel J. Math.22 (1975), 81–86.

    MATH  MathSciNet  Google Scholar 

  9. Z. Opial,Weak convergence of the successive approximations for nonexpansive mappins in Banach spaces, Bull. Amer. Math. Soc.73 (1967), 591–597.

    Article  MATH  MathSciNet  Google Scholar 

  10. R. T. R. Rockafellar,Monotone operators and the proximal point algorithm, SIAM J. Control14 (1976), 877–898.

    Article  MATH  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations


Rights and permissions

Reprints and permissions

About this article

Cite this article

Brezis, H., Lions, P.L. Produits infinis de resolvantes. Israel J. Math. 29, 329–345 (1978).

Download citation

  • Received:

  • Issue Date:

  • DOI: